CSpace

Browse/Search Results:  1-10 of 30 Help

Selected(0)Clear Items/Page:    Sort:
The emergence of triads on signed social network 期刊论文
EUROPEAN PHYSICAL JOURNAL PLUS, 2022, 卷号: 137, 期号: 3, 页码: 8
Authors:  Li, Zhenpeng;  Tang, Xijin
Favorite  |  View/Download:37/0  |  Submit date:2022/04/29
Global Solutions of the Compressible Euler Equations with Large Initial Data of Spherical Symmetry and Positive Far-Field Density 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2022, 卷号: 243, 期号: 3, 页码: 1699-1771
Authors:  Chen, Gui-Qiang G.;  Wang, Yong
Favorite  |  View/Download:51/0  |  Submit date:2022/04/02
LARGE N LIMIT OF THE O(N) LINEAR SIGMA MODEL VIA STOCHASTIC QUANTIZATION 期刊论文
ANNALS OF PROBABILITY, 2022, 卷号: 50, 期号: 1, 页码: 131-202
Authors:  Shen, Hao;  Smith, Scott A.;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:58/0  |  Submit date:2022/04/29
O(N) linear sigma model  Phi(4)  mean-field limit  stochastic quantization  space-time white noise  
ASYMPTOTIC BEHAVIOR OF BV FUNCTIONS AND SETS OF FINITE PERIMETER IN METRIC MEASURE SPACES 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2021, 卷号: 374, 期号: 11, 页码: 8201-8247
Authors:  Eriksson-Bique, Sylvester;  Gill, James T.;  Lahti, Panu;  Shanmugalingam, Nageswari
Favorite  |  View/Download:39/0  |  Submit date:2022/04/02
Bounded variation  finite perimeter  asymptotic limit  doubling measure  Poincare inequality  least gradient function  
Stochastic mSQG equations with multiplicative transport noises: White noise solutions and scaling limit 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2021, 卷号: 140, 页码: 236-286
Authors:  Luo, Dejun;  Zhu, Rongchan
Favorite  |  View/Download:40/0  |  Submit date:2022/04/02
Modified Surface Quasi-Geostrophic equation  Transport noise  White noise solution  Scaling limit  Weak convergence  
Towards mesoscopic ergodic theory 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 页码: 24
Authors:  Qi, Weiwei;  Shen, Zhongwei;  Wang, Shirou;  Yi, Yingfei
Favorite  |  View/Download:62/0  |  Submit date:2020/09/23
ergodic theory  stochastic differential equation  Fokker-Planck equation  stationary measure  physical measure  mesoscopic limit  
On limiting behavior of stationary measures for stochastic evolution systems with small noise intensity 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 8, 页码: 1463-1504
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa;  Zhai, Jianliang
Favorite  |  View/Download:102/0  |  Submit date:2020/09/23
stationary measure  Lyapunov function  limit measure  support  Birkhoff center  stochastic evolution system  
NOISE-VANISHING CONCENTRATION AND LIMIT BEHAVIORS OF PERIODIC PROBABILITY SOLUTIONS 期刊论文
DIFFERENTIAL AND INTEGRAL EQUATIONS, 2020, 卷号: 33, 期号: 5-6, 页码: 273-322
Authors:  Ji, Min;  Qi, Weiwei;  Shen, Zhongwei;  Yi, Yingfei
Favorite  |  View/Download:79/0  |  Submit date:2020/09/23
A criterion on a repeller being a null set of any limit measure for stochastic differential equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 页码: 18
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa
Favorite  |  View/Download:110/0  |  Submit date:2020/05/24
stationary measure  limit measure  support  Lyapunov function  repelling limit cycle  repelling quasi-periodic orbits  
Concentration of mass in the pressureless limit of Euler equations for power law 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2019, 卷号: 47, 页码: 224-235
Authors:  Ibrahim, Muhammad;  Liu, Fujun;  Liu, Song
Favorite  |  View/Download:86/0  |  Submit date:2019/04/02
Riemann solutions  Delta wave  Power law  Zero pressure gas dynamics  Weighted Dirac-measure  Numerical simulations